# SDR AALA201705179008

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 39,477 hours, 28,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464015
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT CARGO FLOORBOARD 151ZG (AT ENTRY OF CARGO DOOR). REPLACED FLOORBOARD 151ZG PER AMM 53-42-14.
